# SDR CALA9800915

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE .25 CRACKS COMING FROM RIVETS IN NR 1 SLAT LOWER SKIN BETWEEN OUTBOARD MAIN TRACK AND OUTBOARD AUX TRACK.  A REPAIR WAS INSTALLED IAW BOEING DRAWING NR 65C30133.
